# SDR YENA2008075

- Difficulty date: July 31, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 32,261 hours, 12,358 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 114079016
- Part serial: CWDDDH12602
- Condition: Failed
- Location: Landing Gear
- Part time: 20,490 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 201, JFK-LGB, RETURNED TO JFK, NOSE WHEEL DOOR WOULD NOT CLOSE AFTER TAKEOFF.  REMOVED AND REPLACED THE DOOR SELECTOR VALVE PER MM 32-31-12-000-001, OPS CHECK GOOD.  NO LEAKS.
